The Journal of Korean Diabetes 2008;9(2):140-144.
아토피성 피부염 환자에서 스테로이드 치료 후 발생한 당뇨병성 케톤산증 1예
신영철, 유재명, 이해리, 우경희, 류옥현, 강준구, 김철식, 이병완, 이성진, 김현규, 홍은경, 김두만, 임성희, 최문기, 유형준
A Case of Diabetic Ketoacidosis Induced by Steroid Treatment for Atopic Dermatitis
Young Chul Shin, Jae Myung Yu, Hae Ri Lee, Kyung Hee Woo, Ohk Hyun Ryu, Jun Goo Kang, Chul Sik Kim, Byung Wan Lee, Seong Jin Lee, Hyeon Kyu Kim, Eun Gyoung Hong, Doo-Man Kim, Sung-Hee Ihm, Moon-Gi Choi, Hyung Joon Yoo
Abstract
Long-term use of glucocorticoids can be a cause of diabetes mellitus, but diabetic ketoacidosis has been rarely described. A 29-year-old man visited our emergency room by symptoms of diabetic ketoacidosis. He has no past history or family history of diabetes mellitus, and has been treated for 3 years with steroid for atopic dermatitis. He showed drowsy mental status and severe hyperglycemia, and multiorgan dysfunction syndrome due to development of hypovolemic shock. After intensive insulin therapy with continuous venovenous hemofiltraion, he was recovered from ketoacidosis and multiorgan failure. Serum C-peptide and insulin level checked on admission was severely low, however those indices of insulin secretion capacity was normalized after admission 9th days. At present, he has stabilized glycemic control with metformin only. So, we report this rare case of diabetic ketoacidosis with review of articles.
Key Words: Diabetic ketoacidosis, Steroid


Editorial Office
101-2104, Lotte Castle President, 109 Mapo-daero, Mapo-gu, Seoul 04146, Korea​
Tel: +82-2-714-9064    Fax: +82-2-714-9084    E-mail: diabetes@kams.or.kr                

Copyright © 2021 by Korean Diabetes Association. All rights reserved.

Developed in M2PI

Close layer